# SDR 2000UALA00078

- Difficulty date: February 19, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N603UA
- Make and model: Boeing 767222
- Aircraft serial: 21864
- Aircraft time: 7,496,003 hours, 16,713 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Support Bracket
- Part number: 284T04372
- Condition: Loose
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT.  RETURNED TO LAX.  *S/D*  PSEU REGISTERED AIR/GROUND DISAGREE PROBLEM.  COULD NOT DUPLICATE DURING GEAR SWING.  AIR/GROUND DISAGREE PROBLEM RETURNED ON LATER FLIGHTS.  FOUND RIGHT MLG TRUCK TILT SENSOR SUPPORT BRACKET LOOSE.  HOLES SLIGHTLY ELONGATED.  THIS WOULD CHANGE TARGET GAP AT SENSOR RESULTING IN THE AIR/MESSAGES.  REPLACED BRACKET.
